Show simple item record

dc.contributor.authorPant, Mohan D.
dc.contributor.authorHeadrick, Todd C.
dc.date.accessioned2017-02-08T21:56:03Z
dc.date.available2017-02-08T21:56:03Z
dc.date.issued2017
dc.identifier.citationPublished in The Journal of Statistical and Econometric Methods 6(1):1-44, 2017en_US
dc.identifier.issn1792-6602
dc.identifier.issn1792-6939
dc.identifier.urihttp://hdl.handle.net/10106/26353
dc.language.isoen_USen_US
dc.publisherScienpress Ltden_US
dc.subjectskew matchingen_US
dc.subjectkurtosis matchingen_US
dc.subjectProduct momentsen_US
dc.subjectL -momenten_US
dc.subjectL -correlationen_US
dc.titleSimulating Uniform- and Triangular- Based Double Power Method Distributionsen_US
dc.typeArticleen_US
dc.publisher.departmentDepartment of Curriculum & Instruction, The University of Texas at Arlingtonen_US
dc.identifier.externalLinkhttps://www.scienpress.com/journal_focus.asp?main_id=68&Sub_id=IV&Issue=159407en_US
dc.identifier.externalLinkDescriptionThe original publication is available at the journal homepage.en_US


Files in this item

Thumbnail


This item appears in the following Collection(s)

Show simple item record